| Catalog Number |
DLX-45541-VPSB |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that: clinician noticed some slight resistance, when trying to advance picc thru peel-away sheath introducer.Clinician was able to make it work , & the procedure was completed successfully, but this was not a normal experience for the clinician.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
Event or Problem Description
It was reported that: clinician noticed some slight resistance, when trying to advance picc thru peel-away sheath introducer.Clinician was able to make it work, & the procedure was completed successfully, but this was not a normal experience for the clinician.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.